# SDR AALA960098

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1022-1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND RIGHT TIEDOWN TRACK CORRODED AT EACH MOUNT SCREW HEAD.  REMOVED CORRODED RIGHT TIEDOWN TRACK AND INSTALLED NEW TRACK FROM STATION 1022-1155.  (M)
